# SDR UHLA201605120229

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 30,133 hours, 18,616 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R1 DOOR IS HARD TO ARM AND DISARM.  REMOVED DEBRIS FROM GIRT BAR ATTACHMENTS IAW FIM 52-41-00-810-808A, OPS CHECK GOOD.
